# SDR SWAA2021063086259

- Difficulty date: June 20, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 61,091 hours, 30,995 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO INBRD SUPPORT RODS ON PNL. 551GB HAVE UPPER BRACKET WITH ELONGATED HOLES. ; / [01] REMOVED UPPER BRACKET FROM PANEL 551GB L/W PER B737-700 SRM 51-40-02-0G-0; [02] OK TO INSTALL; [03] INSTALLED NEW UPPER BRACKET FROM PANEL #551GB L/W REF B-737-700 SRM 51-40-01-0G-0; [04] VERIFIED STEP 3; [05] REMOVED ROD ATTACHMENT BRACKET AT PANEL 551GB AS PER SRM 51-40-02-0G-0; [06] OK TO INSTALL ATTACHMENT BRACKET.; [07] INSTALLED ROD ATTACHMENT BRACKET FOR PANEL 551GB AS PER SRM 51-40-01-0G-0-A00767 (GENERAL FASTENERS - AIRFRAME - PERMANENT) AND DWG REF 115A2714.; [08] VERIFIED INSTALLATION OF ROD ATTACHMENT BRACKET FOR PANEL 551GB.; [09] ACCOMPLISHED PART TRANSACTION . PANEL 551GB WILL BE INSTALL IN TASK CARD TTG8Q004T33H .; [10] REMOVE AND REPLACED UPPER BRACKET FROM PANEL 551GB AT LT WING REAR SPAR PER B737-700 SRM 51-40-02-0G-0 .; [11] VERIFIED STEP 10
